# SDR DALA2019091605334

- Difficulty date: September 16, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 46,760 hours, 24,283 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C 3144 CLOSED LOG 1273169 FLT/CHK H2. CRACK OB FIXED LEADING EDGE I/B AND O/B TELESCOPIC ANGLE ON LT WING ( 2 EA). REPLACED TELESCOPIC ANGLE (2E/A) LOC FIXED LEADING EDGE I/B AND O/B ON LT WING AS PER SRM 51-72-11, SRM 51-42-11 DRAWING #D57447202.
